# SDR SWAA2025013090970

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 76,427 hours, 45,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL # 140BF HAS A 20 LONG CRACK.<[01].  REFERENCE: TTG8Q00YDWGQ     M-22-125-02598 (CPCP/AD MOC- SWA? 737-700 ? OTHER ? AFT CARGO BILGE AREA RESTORATION AND FLOOR PANEL INSTALLATION);[02] REFERENCE: TTG8Q00YDWGQ     M-22-125-02598 (CPCP/AD MOC- SWA? 737-700 ? OTHER ? AFT CARGO BILGE AREA RESTORATION AND FLOOR PANEL INSTALLATION) AMM 25-52-10.;[03] 01 - REMOVED AND REPLACED PER [AMM 25-52-10-401-NG (CARGO FLOOR PANEL - REMOVAL/INSTALLATION - PERMANENT)]; M-22-125-02598.
